MathSciNet Relay Station
MathSciNet bibliographic data
MR1294779 (95h:15010) 15A09 (15A23)
Werner, Hans Joachim When is $B\sp -A\sp -$ a generalized inverse of $AB$? Linear Algebra Appl. 210 (1994), 255–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement